# SDR CA141001006

- Difficulty date: August 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) EIS DOORS PAGE SHOWS AFT SERVICEDOOR RED INDICATION . AIRCRAFT PERFORMED UNSCHEDULED LANDING WITHOUT DECLARING EMERGENCY.  PSEU DATA RETRIEVED A.FOUND ASDRLK FAULT PROXIMITY  SENSOR OPEN AS PRESENT FAULTS. FURTHER FOUND WIRE OPEN BETWEEN P10 AND J62. WIRE WAS REPAIRED IAW WIRING MANUAL INSTRUCTIONS.
